# SDR 97ZZZX3825

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68175
- Make and model: Cessna 152
- Aircraft serial: 15285318
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300B
- Condition: Failed
- Location: Dc System
- Component: Ford
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED IN-FLIGHT 33.0 HOURS AFTER OVERHAUL.
